# SDR FDEA201412200211

- Difficulty date: December 20, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK YE 17.69 HAS CORROSION FRAME 11 - 17 IN SEVERAL AREAS.  R & R SEAT TRACK IAW SRM 51-40-21.  CLASSIFIED AS MAJOR CAT A REPAIR.  DAMAGE DIMENSIONS L=6.0" W=0.400" D=0.040" FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.
